# SDR C2XA00CL017

- Difficulty date: February 5, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 041494
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3961 - AFTER TAKEOFF FROM CLEVELAND, THE CREW REPORTED A LAVATORY SMOKE WARNING INDICATION.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED SMOEK DETECTOR PANEL IAW 145 EMB MM 26-14-02.  MAINTENANCE ALSO REPLACED THE LAVATORY SMOKE SENSOR IAW 26-14-01.  PERFORMED OPERATIONAL CHECKS IAW 26-14-00.  MAINTENANCE DID NTO DETECT ANY EVIDENCE OF SMOKE.  THE AIRCRAFT WAS RELEASED FOR SERVICE  (M)
